# SDR 9721441224

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN UPPER FLANGE AT FS 475 FLOOR SUPPORT RAIL.  REPAIRED PER EA 12-152773.
